Jump to content
Important Survey - Please Participate ×

Does anyone else struggle with fear of cutting dose down?


[Fo...]

Recommended Posts

I need support! This is killing me. My symptoms are mostly irritability, anxiety, depression, bad headaches, feeling weak, upset stomach.  I fear cutting my dose, but just can’t feel better.  Do any of you struggle with cutting, knowing you’ll just add to your already uncomfortable symptoms?  This just stinks! I can’t stay on this evil drug forever!

 

Thanks!

Kiki

Link to comment
Share on other sites

I think if I'm like that, I give myself more time before cutting again, trying not to add to my worries.

 

I have been very nervous about cutting again after I had to hold for a very long time because I went too fast. I was still finding my range, so to speak, so much of the fear was not knowing how badly it would effect me. I've been alright for a while because I've felt in control. But now I'm down to 1mg diazepam and near the end of my taper. I am slightly nervous again because coming off the diazepam altogether is something new. I've been working through that as I stabilise at 1mg. Now I have my head straight and I'm kind of excited. I'm sure that I have given myself the best chance of as smooth a ride as possible. So it's a bit of a jumble for me.

 

You'll know best whether soldiering on & being prepared for an intensification of already bad symptoms is a good idea, rather than taking a break so that some of these symptoms calm down in intensity. I can see it either way. If you do cut again soon, while these symptoms are still intense, you need to get in the right mindset.

Link to comment
Share on other sites

Honestly, I think the question is....who doesn't fear it? I want to quit but it's like saying good-bye to the worst boyfriend you ever had. It's still a painful process!
Link to comment
Share on other sites

Yes, I feel that way every month. I have been cutting about once a month. The first week is hell, the second week gets a little better, the third week seems to get worse in different ways but then I have way more windows where I am feeling more like my old self. Then, I have to do it all over again. It's not easy to do but I think from now on, I'm going to cut smaller doses and see how I do. I am also giving myself a couple of months to stabilize after a brutal cut last week. Maybe you need to hold for awhile and see if you start feeling better? There should be a point where you do feel like there are some decent windows. It's definitely not a fun or comfortable thing to do but if it starts to get unbearable, it might be time to hold. That's what I'm going to do.  :)
Link to comment
Share on other sites

I go between ‘I’ve got this ‘ and  ‘omg I don’t know if I can’.  I wait until I’ve had a long enough stretch of ok-ness.  Not everyone gets those, though.  My last cut was too big.  I was so confident because I had been cutting like that for 5 reductions with no issues.  Then boom, I got hit.  It was a month before I faced it again.  Then I made tiny reductions.  It’s tedious.  But I’ve managed to get back to reducing without super fear.  But I usually get nervous.  I’m down to less than .0625 clonazepam once daily.  But I just know I’m not ready yet.  I look forward to the day I don’t have to face this benzo everyday. 
Link to comment
Share on other sites

Healing64, you’ve come so far! I’m proud of you! You’re almost there!!

I may try NAD to get off quicker. This tapering stress is so much for me. Every time I put that pill in my mouth, I have a panic attack.  Craziness!

Link to comment
Share on other sites

Thanks!  I’m almost there.  Not yet.  But close.

And you will get there, too. 

I’m not sure what NAD is?  Let us know if you try it, if it works.  I’d be curious. 

 

 

Link to comment
Share on other sites

×
×
  • Create New...